# SDR BSAA200010030

- Difficulty date: September 22, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2720039039
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT.  MAINTENANCE TRACKED TROUBLE TO MICROSWITCH WHICH WAS OUT OF ADJUSTMENT.  ADJUSTMENT MADE TO BOTTOM AT MICROSWITCH.  DOOR WARNING OPS CHECK OK.  (M)
